# SDR COMA9710171

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Radar Compt
- Part time: 25,882 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR IS INOP.  REPLACED THE RADAR ANTENNA.
